# SDR F3LA2011501900645

- Difficulty date: May 13, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N939FR
- Make and model: Airbus A319-111
- Aircraft serial: 2448
- Aircraft time: 21,384 hours, 10,746 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367161700000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK:  CABIN FLOOR PANEL 241JF HAS DELAMINATION IN SEVERAL AREAS AND FOUND TO BE OUT OF REPAIRABLE LIMITS. R & R FLOOR PANEL 241JF IAW SRM 53-02-00, PB 101.
